# SDR ASAA2014122210037

- Difficulty date: December 22, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 31,453 hours, 9,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10104210
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EXIT LIGHT COVER MISSING AFT ACFT LT.  ACFT GROUNDED. INSTALLED COVER ON EMERGENCY LIGHT NEAR AFT LAV.
